# SDR KC8A20140818004

- Difficulty date: August 14, 2014
- Submitted: August 18, 2014
- Operation: Air carrier
- Aircraft: N241CK
- Make and model: Beech 200BEECH
- Aircraft serial: BB272
- Aircraft time: 12,968 hours, 12,312 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED RIGHT FIRE LIGHT INTERMITTENT, NO EVIDENCE OF FIRE.  COULD NOT DUPLICATE DISCREPANCY.  CHECKED & CLEANED ALL GROUNDS ON FLAME DETECTORS & FUNCTIONALLY CHECKED FLAME DETECTORS IAW MM CHAPTER 26-10-00. SWAPPED UPPER FWD FLAME DETECTORS FROM LT TO RT ENG FOR TROUBLESHOOTING.  PERFORMED ENG GND RUNS WITH NO DEFECTS NOTED.
